BibTeX record: journals/iacr/Shacham07

download as .bib file

@article{DBLP:journals/iacr/Shacham07,
  author    = {Hovav Shacham},
  title     = {A Cramer-Shoup Encryption Scheme from the Linear Assumption and from
               Progressively Weaker Linear Variants},
  journal   = {{IACR} Cryptology ePrint Archive},
  year      = {2007},
  volume    = {2007},
  pages     = {74},
  url       = {http://eprint.iacr.org/2007/074},
  timestamp = {Tue, 30 Sep 2014 14:07:38 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/iacr/Shacham07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}